You should not take these tablets so often. They have so many side effects. A significant alteration in periods –they can either be early or be delayed. Most women will experience withdrawal bleeding at the scheduled or expected dates, while some may get menses within 5 days. If you get periods earlier then expected, you can be assured that pregnancy has not taken place, but in case of delay in periods, it is best to take a pregnancy test one week over the expected date. This is largely a rare occurrence And yes there is a chance of pregnancy. So you can wait for your periods to cone or after 5 to 6 days of expected date you can go for a pregnancy test. And for more suggestions you can Lybrate us presonally.
BHMS, POST GRADUATE DIPLOMA IN PUBLIC HEALTH MANAGEMENT, CERTIFICATION IN GOOD CLINICAL PRACTICES
It may prevent or may not even. I-pill is not 100 % effective and its action depends upon how soon one takes it. However I would not say you have a reason to worry unless she misses her next period. Stay cautious the next time and recurrent use of I-PILL IS NOT GOOD FOR YOUR WIFE'S HEALTH.
Your nausea vomitting could have been. Due to stomach infection transiently. Duphastone doesn't cause these symptoms for short period and it is too early to think of pregnancy .so continue your medication.